# SDR DL72S990460

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 360-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 AND 480 REVEALED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED SEVERAL CRACKS ALONG THE PANEL LENGTH.  THE ENTIRE SKIN LAP WAS CUT OUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366782-14, REV B.
